# SDR UIEA2019081305025

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO - STA 2000 - 2060, RBL 7, FLOOR SUPPORT BEAM FOUND CRACK, AS MARKED. THE DAMAGED SECTION CUT AND REMOVED PER SRM 53-60-53-2R-1 REPAIR 1 FIG 201 AT BULK CARGO COMPARTMENT. BULK CARGO STA 2000 - 2060, RBL 7, FLOOR SUPPORT REPAIRED IAW SRM 53-60-53-2R-1 AND EO 4453B732.
